Locations of values of meromorphic solutions of algebraic differential equations
Not for data collection
Classifications
MinEdu publication type
A1
Category
Artikkelit ja abstraktit
Refereed
Kyllä
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli
Publication information
OKM publication type
A1
Category
Artikkelit ja abstraktit
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli
Refereed
Kyllä
Publication channel information
Title of journal/series
Complex Variables: Theory and Application
Internationality
Yes
Detailed publication information
Publication year
2001
Journal/series volume number
46
Journal/series issue number
4
Page numbers
323-336
Language of publication
English
Co-publication information
International co-publication
Yes